# SDR AJXA2024011000026

- Difficulty date: December 29, 2023
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N752WJ
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 14,922 hours, 8,496 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 99145242
- Part serial: 57992375
- Condition: Failed
- Location: Zone 400
- Part time: 12,370 hours, 6,850 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM A FAILED ON WHILE DESCENDING ON APPROACH TO KOPF
